Okay, this is the 2nd or 3rd time now I've had this issue, and I'm just curious if anyone else has an idea what's going on.
The issue is that immediately after a bolus, I'll feel like a tickling sensation and there will be some insulin that's leaked out and soaked into the adhesive. This has happened once or twice in a belly site and once on my back. It's not the whole bolus amount as far as I can tell, in fact it looks like a pretty small amount, just a drop or two, though it's hard to say for sure.The weird thing is that the cannula is still completely inserted, doesn't look to be pulling out or anything, and (on the ones I have removed so far) doesn't appear to be bent either. No pain or odd sensations felt at the site either, other than the tickling feeling from the adhesive as the drop(s) crawl along it.
The first time it happened I thought maybe it was just the odd drop of insulin left after priming that had gotten onto the adhesive. Definitely insulin, by the smell. The second time it happened it was more noticeable and since the site was on my back and I couldn't see it I was more paranoid (even after getting OH to check it and show me pictures!) and pulled the site 14 hours early. This time I'm looking right at it and I can see that it's not substantial, so I'll leave it for now and see what happens over the next few hours. The fact that it has likely happened a few times before that I wrote off as being "just the odd drop", and that there were no real consequences that time, plus the fact that the pod still has 36 hours left on it (half its lifespan) makes me more inclined to wait and see than to pull right away.
But what gives?